# SDR UIEA01012

- Difficulty date: March 9, 2000
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65B0187058
- Condition: Cracked
- Location: Fuselage
- Part time: 83,608 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUN FRAME SHEAR TIE CRACKED IN RADIUS BETWEEN STATION 340-360 R/S AT MAIN DECK LEVEL (WBL200).  TRIMMED DAMAGE AREA.  MANUFACTURED REPAIR ANGLES AND FILLER.  INSTALLED PER STANDARD PRACTICES WITH RIVETS BACR15BB5AD.  (M)
